# SDR ABXA9900557

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47364
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 99573925
- Condition: Cracked
- Location: Bs 945
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE FRAME SHEAR TIE CRACKED AT STATION 945 BETWEEN LONGERON 14 LEFT AND 16 LEFT.  REPLACED SHEAR TIE IAW DC9 SRM 51-30-2.
